Publications
  1. (with M. Balazs and J. Jay) Interacting particle systems and Jacobi style identitiesArxiv. Submitted to Annals of Applied Probability (2020).

  2. (with N. Dummigan) Automorphic forms for some even unimodular latticesAbh. Math. Sem. Univ. Hamburg (online) (2021). DOI 10.1007/s12188-021-00231-5 Supplementary data,  Arxiv.

  3. (with L. Walling) Hecke operators on Hilbert-Siegel theta series. International Journal of Number Theory (online) (2021). DOI 10.1142/S179304212150072X Arxiv.

  4. (with J. Bober, G. Martin and T. Wooley) Smooth values of polynomials. Journal of the Australian Maths Society, Vol 108, Issue 2, p.245-261 (2020). DOI 10.1017/S1446788718000320 Arxiv.

  5. Generic level p Eisenstein congruences for GSp4. Journal of Number Theory, Vol 180, p.673-693 (2017). DOI 10.1016/j.jnt.2017.05.004 Arxiv.

  6. Genus 2 paramodular Eisenstein CongruencesRamanujan Journal, Vol 46, Issue 2, p.447-473 (2017). DOI 10.1007/s11139-017-9884-7 Arxiv.

  7. (with N. Dummigan) Ramanujan-style congruences of local origin. Journal of Number Theory, Vol 143, p.248-261 (2014). DOI 10.1016/j.jnt.2014.04.008

In preparation
  1. (with C. Hsu and D. Spencer) Hilbert modular Eisenstein congruences.

  2. (with N. Gillespie and B. Naskrecki) Equiangular lines and an elliptic surface.

  3. (with J. Bober, L. Du, G. Kopp and T. Wooley) Superirreducible polynomials over finite fields.

A selection of research talks
A selection of outreach/student talks